RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 58, Issue 6(354)  


Parameter exclusions in Hénon-like systems
M. Viana, S. Luzzatto
3
Recognition algorithms in knot theory
I. A. Dynnikov
45
Introduction to quantum Thurston theory
L. O. Chekhov, R. C. Penner
93
Andrei Andreevich Bolibrukh (obituary)
D. V. Anosov, V. I. Arnol'd, V. M. Buchstaber, V. A. Golubeva, A. A. Gonchar, A. B. Zhizhchenko, Yu. S. Ilyashenko, V. V. Kozlov, S. P. Konovalov, L. D. Kudryavtsev, V. P. Leksin, O. B. Lupanov, A. A. Mal'tsev, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, M. M. Postnikov, V. A. Sadovnichii, A. G. Sergeev, L. D. Faddeev, A. V. Chernavskii
139

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Multiplicities and indices of representability of non-matrix varieties of algebras
A. V. Grishin
143
Linear transformations monotone with respect to the Drazin *-order
A. A. Alieva
145
Transformations of non-negative integer-valued matrices that preserve the determinant
A. È. Guterman
147
Bicommutative algebras
A. S. Dzhumadil'daev, K. M. Tulenbaev
149
On a $p$-adic Julia set
V. A. Dremov
151
On (co)homologically locally connected spaces
Yu. T. Lisitsa
153
Structure of diffeomorphism groups of non-Archimedean manifolds
S. V. Lyudkovskii
155
Deformations of graded Lie algebras and symplectic structures
D. V. Millionshchikov
157
The three arcsine laws
A. S. Mishchenko
159
On a criterion for analytic extension of a function from an interval
E. P. Mochalina
161
A limit theorem for the number of times the envelope of a Gaussian stationary stochastic process exceeds a high value
A. A. Rusakov
163
Spectra of random Gram matrices of increasing dimension
V. I. Serdobol'skii
165
Rings of weak global dimension 1 and distributively generated rings
A. A. Tuganbaev
167
On maps of the two-dimensional sphere
E. V. Shchepin
169
Eigenvibrations of a body with concentrated masses of critical density arranged non-periodically on the surface
E. I. Yablokova
171
Meetings of the Moscow Mathematical Society
173

Mathematical Events
Aleksei Alekseevich Dezin (on his 80th birthday)
V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev
185
Sergei Sergeevich Demidov (on his 60th birthday)
D. V. Anosov, I. G. Bashmakova, A. N. Bogolyubov, L. D. Kudryavtsev, A. N. Parshin, S. S. Petrova, K. A. Rybnikov, V. M. Tikhomirov, A. N. Shiryaev
189
Arkadii L'vovich Onishchik (on his 70th birthday)
D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019